# SDR MALA010719

- Difficulty date: September 14, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 8,928 hours, 9,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 7253722001
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During 4K-Inspcection found frome Top Flange and Angle corroded on bottom Frame at Sta 258.  Maintenance replaced corroded Angle PN 7253722-001 and performed repair to Top Flange IAW EO S53102.
